# SDR 2002UALA01488

- Difficulty date: September 24, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 42,992 hours, 22,741 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: S332T10135
- Condition: Shorted
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO AN APU FIRE WARNING INDICATION.  AIRCRAFT  EXPERIENCED APU FIRE WARNING WITH APU OFF DURING CLIMB.  CREW DISCHARGED APU FIRE BOTTLE AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED APU OVERHEAT DETECTION SYSTEM AND FOUND A HIGH RESISTANCE SHORT TO GROUND AT CONNECTOR D1000, PINS 20 & 26.  REPLACED APU FIRE DETECTION LOOP M334.
